MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a 23mm 11060a aortic valved conduit was explanted and replaced with another 23mm 11060a avc after an implant duration of two (2) months, and twenty-four (24) days due to unknown reason.
 
Event or Problem Description
It was learned through implant patient registry and medical record that a 23mm 11060a aortic valved conduit in aortic position was explanted after an implant duration of two (2) months, twenty-three (23) days due to recurrent bioprosthetic endocarditis.The replacement is another 23mm 11060a konect avc.The patient was discharged on pod #16.Per medical record: the patient was discharged and completed 6 weeks of antibiotics from her index aortic valved conduit implant due to endocarditis.The patient presented two (2) months and 21 days later with right elbow pain for which there was concern for septic elbow, the cultures were negative, elbow pain presumed embolic.A tee revealed a new vegetation on the aortic valve and moderate mr.The indication for surgery recurrent endocarditis.The patient underwent redo sternotomy, aortic annular reconstruction with bovine pericardium, aortic root replacement using a 23mm 11060a aortic valve using a cabrol technique with reimplantation of the coronaries and mvr using a 27mm mitris valve, and pacemaker generator and lead removal.Vegetations on the aortic valve were sent for culture.There was phlegmon around the aortic root.The mitral valve was explanted and replaced due to concern for drop lesions on the leaflet.The aortic mitral curtain was intact.It is noted post implant heart function looked preserved; valves looked well seated without any significant leaks.The patient was transferred to cticu in critical but stable condition.A leadless pacemaker was implanted on pod #8.This is a 45-year-old female with a history of endocarditis s/p avr ( (b)(6) 2023), complete heart block s/p ppm.
 
Additional Manufacturer Narrative
H11: corrective data: this event was found to be a duplicate and was previously submitted under medwatch #40292.Based on the additional information obtained, this event is no longer considered reportable, and this correction is being submitted.All pertinent information available to edwards lifesciences has been submitted.

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key18291891
Report Number2015691-2023-18212
Device Sequence Number12429268
Product Code LWR
UDI-Device Identifier00690103201383
UDI-Public(01)00690103201383(17)240531
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age45 YR
Patient SexFemale